# SDR 2000UALA00809

- Difficulty date: December 23, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 7,845 hours, 2,734 cycles
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 848401
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH FOR LANDING, GOT AN ECAM GEAR NOT DOWN LOCKED MESSAGE.  RECYCLED GEAR HANDLE, AND GEAR INDICATED DOWN AND LOCKED.  *S/D*  POST FLIGHT REPORT INDICATES NLG DOOR PROXIMITY SENSOR 39GA FAULTED DURING THE GEAR EXTENSION SEQUENCE.  THIS SENSOR WAS REPLACED AND INSTALLED WITH THE PROPER GAPS.  BOTH LANDING GEAR CONTROL INTERFACE UNIT (LGCIU) 1 AND LGCIU 2 WERE ALSO REPLACED AS PRECAUTION.
